# SDR VNAA20251216010

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670319901
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER SILL ON SERVICE GALLEY SURROUND STRUCTURE FS319.00 BTW STGR17 TO STGR18 RH SIDE.  CORROSION ON DOBLER SILL ON SERVICE GALLEY SURROUND STRUCTURE FS319.00 BTW STGR17 TO STGR18 RH SIDE WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01, WAS EVALUATED, DUE TO EXCESSIVE DAMAGE ON DOBLER SILL ON SERVICE GALLEY SURROUND STRUCTURE FS319.00 BTW STGR17 TO STGR18 RH SIDE PER CRJ-900 SRM 51-21-06-001-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
